Stefan M. Stefanov, "Method for solving a convex integer programming problem", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 321324, 6 pages, 2003. https://doi.org/10.1155/S0161171203210516
Method for solving a convex integer programming problem
We consider a convex integer program which is a nonlinear version of the assignment problem. This problem is reformulated as an equivalent problem. An algorithm for solving the original problem is suggested which is based on solving the simple assignment problem via some of known algorithms.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.